# SDR FDEA201106152273

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818A
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 395, RBL 54 FLOORBEAM CORRODED MAIN CABIN.   REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  REMOVED FLOORBEAM IAW SRM 51-40-02. DRILLED AND LOCATED NEW FLOORBEAM IAW SRM 53-10-51 DETAIL II AND SRM 51-40-05.  INSTALLED NEW FLOORBEAM IAW SRM 51-40-02. CATEGORY "A" MAJOR REPAIR
